# SDR 96UAL900745

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOP ROW 1AB.  REPLACED EEL BATTERY.  OPERATION  CHECKS  NORMAL.
